# SDR 132801232006B

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 7,477 hours, 3,659 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5540 · Rudder Structure
- Part: Rivet
- Part number: MS903540606
- Condition: Misinstalled
- Location: Rudder Tbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS (8EA) WERE INCORRECT LENGTH INSTALLED IN FRAME IN RUDDER TORQUES TUBE BOX.
